# SDR 96ZZZX1706

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2639X
- Make and model: Cessna P206
- Aircraft serial: P2060139
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 182001
- Condition: Leaks
- Location: Wing Fuel Cell
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OLD RUBBER BLADDERS LEAKED GAS OUT AND HAD LARGE WRINKLES ON BOTTOM OF TANKS.  SN 0977 AND SN 0978.
